Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 231-238.

Non-associative normed algebras and hurwitz' problem

Lars Ingelstam

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 231-238.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893445

Digital Object Identifier
doi:10.1007/BF02591125

Mathematical Reviews number (MathSciNet)
MR167850

Zentralblatt MATH identifier
0136.02201

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Ingelstam, Lars. Non-associative normed algebras and hurwitz' problem. Ark. Mat. 5 (1964), no. 3-4, 231--238. doi:10.1007/BF02591125. https://projecteuclid.org/euclid.afm/1485893445


Export citation

References

  • Albert, A. A., Absolute-valued algebraic algebras. Bull. Amer. Math. Soc. 55, 763–768 (1949).
  • Bohenblust, H. F., and Karlin, S., Geometrical properties of the unit sphere of Banach algebras. Ann. of Math. 62, 217–229 (1955).
  • Hurwitz, A., Über die Composition der quadratischen Formen von beliebig vielen Variabeln. Gött. Nachrichten, 309–316 (1898).
  • Ingelstam, L., Hilbert algebras with identity, Bull. Amer. Math. Soc. 69, 794–796 (1963)
  • Ingelstam, L., A vertex property for Banach algebras with identity. Math. Scand. 11, 22–32 (1962).
  • Jacobbsson, N., Composition algebras and their automorphisms. Rend. Circ. Matem. Palermo 7, ser. IV, 55–80 (1958).
  • Kaplansky, I., Infinite-dimensional quadratic forms admitting composition. Proc. Amer. Math. Soc. 4, 956–960 (1953).
  • Kaplansky, I., Normed algebras. Duke math. J. 16, 399–418 (1949).
  • Lorch, E. R., Spectral Theory. Oxford University Press, New York, 1962.
  • Strzelecki, E., Metric properties of normed algebras. Bull. Acad. Pol. Sci. Sér. Sci. Math Astronom. Phys. 10, 341–342 (1962).
  • Wright, F. B., Absolute valued algebras, Proc. Nat. Acad. Sci. U.S.A. 39, 330–332 (1953).